# SDR CA971015005

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Leaking
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAKING FROM NR1 SEAL. ENGINE REPLACED.
